PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Remarks on the Stabilization Problem for Linear Finite-Dimensional Systems

Volume 62 / 2014

Takao Nambu Bulletin Polish Acad. Sci. Math. 62 (2014), 87-99 MSC: Primary 93D15; Secondary 93C35, 93B07. DOI: 10.4064/ba62-1-9

Abstract

The celebrated 1967 pole assignment theory of W. M. Wonham for linear finite-dimensional control systems has been applied to various stabilization problems both of finite and infinite dimension. Besides existing approaches developed so far, we propose a new approach to feedback stabilization of linear systems, which leads to a clearer and more explicit construction of a feedback scheme.

Authors

  • Takao NambuDepartment of Applied Mathematics
    Graduate School of System Informatics
    Kobe University
    Nada, Kobe 657-8501, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image